# SDR 96ZZZX4334

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68CB
- Make and model: Hwksly BH125400A
- Aircraft serial: NA765
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR6385T
- Condition: Failed
- Location: Sidewall
- Part time: 206 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE LOST 25 POUNDS PRESSURE OVERNIGHT.  FOUND HOLE IN SIDEWALL.  REPLACED TIRE WHICH HAD 199 LANDINGS.  NORMAL USAGE GIVES 500 LANDINGS.  TIRE SENT TO DUNLOP FOR EXAMINATION.
